# SDR QXEA200700277

- Difficulty date: February 13, 2007
- Submitted: March 1, 2007
- Operation: Air carrier
- Aircraft: N366PH
- Make and model: Dhav DHC8202
- Aircraft serial: 19479
- Aircraft time: 27,926 hours
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 PDX - FOUND LEFT CARGO COMPARTMENT SEAT TRACK NR 6 HAS CORROSION IN AND AROUND THE FOOT LATCH  SECTION AT STATION X596.  REPAIRED IAW RD8-53-4936, SRM 51-20-16 AND 51-20-36.
